Hi all! I am 24 and ttc. My doctor has put me on bcp to prepare me for iui. I started taking my pills about 2 weeks ago and since I have started I have had a lot of pregnancy symptoms which I have blamed on the bcp. Now it has been 2 weeks and I am still having bad side effects like; Cramping, spotting, very sore and full/heavy breasts, tiredness, frequent urination, nausea and so on. The cramping, spotting and sore breasts have been bad since I first started taking the pills. I don't know if the side effects are normal for bcp's since I have never really taken them before. Just need some advice and personal experiences. Thanks Ladies!
Yes, these could be side effects of hormonal birth control pills, both for combined BCPs and mini pills. However if the spotting is regular while still being on the pills (not the off-pill days) without an actual menstrual period or if the urination is excessive, especially with a burning sensation, it is advised to consult your gynaecologist to look for secondary issues.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.